Perfect bicompact extensions
Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 39-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_1_a8,
author = {E. G. Sklyarenko},
title = {Perfect bicompact extensions},
journal = {Doklady Akademii Nauk},
pages = {39--41},
year = {1961},
volume = {137},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a8/}
}
E. G. Sklyarenko. Perfect bicompact extensions. Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 39-41. http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a8/